# SDR VNAA20231019006

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N610NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15476
- Aircraft time: 7,770 hours, 6,808 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: LE670395008
- Condition: Chafed
- Location: Zone 100
- Component: Cargo Door, Cndair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE DOOR INNER SKIN CHAFED ON THE FORWARD AND AFT SIDES
